Okay, I'm a 19 year old female and in September I was having anxiety attacks due to the loss of someone close. Then I got a cold, and when that went away, I got an ear infection. I took azythromicin but the ear infection felt like it didn't go away. I started to feel better but then I got worse again. I went to an ENT and he said I don't have an infection and I should see a chiropractor because it's probably my neck causing ear pain. Oh, and in the end of October I got bitten by a tick. I told the doctor but she said it's probably not bad because it wasn't stuck on my skin for a long time. I'm going to the doctor next week for my problems but I'm miserable now and I can hardly go to class because I feel horrible most of the time. Here are MOST of my symptoms.
-Ear pain and pressure
-Ringing and strange pressure changes in ear
-Popping crackling in ears
-Post Nasal Drip
-Sinus pain and pressure
-Throat pressure and mucus
-Feeling of swollen tonsils
-Lung pain sort of with chest pain sometimes
-Random prickling sensation in my fingertips
-Neck, back, shoulder pain
-Neck and shoulders cracking a lot
-Flashes and floaters in eyes
-My vision feels foggy and like I'm in a dream sometimes (I'm nearsighted and I recently got new glasses but I wear my old ones most of the time because the new ones are really strong and I'm not used to them.)
-White on lips like when you have a fever
-Ice pick headaches in temple and pressure
-Itching temple and bumps at hairline that started right after ice pick headache
-Possible numbness by my temple and eye
-When some of these happen, I get sort of panic attacks with sweating, shaking, and shortness of breath
I know they probably aren't all related but I really want to know if any of it could be something serious. I haven't felt well for over two months and I just want some answers. :confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?